# SDR AALA200802404A

- Difficulty date: October 26, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT LEFT FORWARD OVERWING EXIT MARKER DECAL DAMAGED.  REPLACED DECAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
